# SDR SWAA2016080254406

- Difficulty date: July 6, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 60,893 hours, 47,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6563813
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED AT BS 328, STRINGER 27R.  R & R THE SUPPORT ANGLE IAW SRM AND DWG.
